Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 3, 2012, 7:41 PM CDT for Humboldt County, Iowa. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2012, 7:41 PM CDT (00:41 UTC)
- Expired
- May 3, 2012, 8:09 PM CDT
- In force
- 28 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Humboldt County, IA
The radar
The Des Moines radar (KDMX), 113 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 7:57 PM CDT | HAIL 1.25 | 5 E Dakota City, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 339 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
922
WUUS53 KDMX 040041
SVRDMX
IAC091-040130-
/O.NEW.KDMX.SV.W.0051.120504T0041Z-120504T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
741 PM CDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 830 PM CDT
* AT 738 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR DAKOTA CITY...OR 17 MILES NORTH OF FORT DODGE...AND MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
THOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
&&
LAT...LON 4273 9397 4265 9397 4264 9414 4277 9417
4280 9405
TIME...MOT...LOC 0042Z 326DEG 10KT 4274 9412
WIND...HAIL <50MPH 1.00IN
$$
COGIL2 follow-up statements
384
WWUS53 KDMX 040102
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
802 PM CDT THU MAY 3 2012
IAC091-040130-
/O.CON.KDMX.SV.W.0051.000000T0000Z-120504T0130Z/
HUMBOLDT IA-
802 PM CDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HUMBOLDT COUNTY UNTIL 830 PM CDT...
AT 757 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 5
MILES EAST OF DAKOTA CITY...OR 16 MILES NORTH OF FORT DODGE...MOVING
SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
THOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4273 9397 4265 9397 4264 9414 4277 9417
4280 9405
TIME...MOT...LOC 0102Z 319DEG 8KT 4272 9408
WIND...HAIL <50MPH 1.00IN
$$
COGIL328
WWUS53 KDMX 040109
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
809 PM CDT THU MAY 3 2012
IAC091-040120-
/O.CAN.KDMX.SV.W.0051.000000T0000Z-120504T0130Z/
HUMBOLDT IA-
809 PM CDT THU MAY 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUMBOLDT COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4273 9397 4265 9397 4264 9414 4277 9417
4280 9405
TIME...MOT...LOC 0110Z 319DEG 8KT 4271 9406
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:40 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 3, 6:40 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 640 PM CDT THU MAY 3 2012 .SHORT TERM /TONIGHT/... COMPLEX CONVECTIVE FORECAST FOR LATE THIS AFTERNOON INTO EARLY TONIGHT. STORMS CURRENTLY FIRING ACROSS OUR NORTHERN TWO TIERS ARE ANCHORED TO A NEARLY STATIONARY BOUNDARY AND ARE THERMODYNAMICALLY DRIVEN...THESE SHOULD DEVELOP A BIT FURTHER EAST TOWARD MASON CITY AND WATERLOO THEN DIMINISH AFTER SUNSET AS WE LOSE OUR HEATING. MEANWHILE A BOUNDARY ACROSS NORTHERN MISSOURI SHOULD PROVIDE A FOCUS FOR MORE THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON OR EVENING...WITH ANY RESULTING STORMS MOVING EAST NORTHEAST AND POSSIBLY CLIPPING OUR SOUTHERN AND SOUTHEASTERN COUNTIES. AFTER AROUND MIDNIGHT EXPECT BOTH AREAS TO BE QUIETER...AND HAVE TAPERED OFF POPS SUBSTANTIALLY LATER TONIGHT. OTHERWISE EXPECT LIGHT WINDS AND CONTINUED MILD AND HUMID CONDITIONS OVERNIGHT. THERE IS SOME POTENTIAL FOR FOG DEVELOPMENT PARTICULARLY IN AREAS THAT RECEIVE RAINFALL THIS AFTERNOON AND EVENING. COVERAGE AND DENSITY OF ANY SUCH FOG ARE UNCERTAIN...BUT IT SEEMS MOST LIKELY ACROSS OUR NORTHWEST AND WEST NEAR THE SYNOPTIC TROUGH BOUNDARY WHERE FOG AND STRATUS DEVELOPED LAST NIGHT...SO HAVE INCLUDED PATCHY FOG IN THOSE AREAS LATE TONIGHT. .LONG TERM /FRIDAY THROUGH THURSDAY/... COMPLICATED FORECAST MOVING FORWARD OVER THE NEXT SEVERAL DAYS. WITH MORE MESOSCALE DRIVEN THAN SYNOPTIC IN THE NEAR TERM...LOOKING FOR OVERALL TRENDS RATHER THAN ABSOLUTES THIS FORECAST CYCLE. WHATEVER OVERNIGHT ACTIVITY DEVELOPS SHOULD BE NEARLY COMPLETE BY 12Z FRIDAY WITH RELATIVELY QUIET PERIOD EXPECTED FOR THE BALANCE OF TOMORROW. MEANWHILE NEXT UPSTREAM LEE SIDE TROUGH WILL DEVELOP WEST WITH INCREASING OPPORTUNITY FOR NEARLY STATIONARY BOUNDARY OVER NORTHERN KANSAS AND MISSOURI TO DRIFT NORTH WITH TIME. INSTABILITY WILL NOT BE A PROBLEM IN THE FORECAST PERIOD THROUGH SUNDAY...MAIN CONCERNS ABOUT INITIATION WILL BE EXTEND OF TRIGGER IN THE FORM OF SFC CONVERGENCE...STRONGER DYNAMICS OR UPSTREAM MCS OVERTAKING THE SYNOPTIC SPHERE AND RULING THE DAY. MODELS HAVE SOME CONSENSUS WITH THE INCREASED LIKELIHOOD THAT CONVECTION WILL REFIRE FRIDAY NIGHT NORTHWEST SECTIONS AND DRIVE EAST SOUTHEAST ALONG THE WEAK SFC BOUNDARY IN THE AXIS OF HIGHER INSTABILITY. INCREASING BULK SHEAR OVER THE DAKOTAS AND WESTERN MN WILL FOCUS THE INITIATION WITH THE STORMS FAVORED TO TRACK SOUTHEAST INTO IOWA. CORFIDI VECTORS OF 25 TO 35 KTS SUGGEST THIS AS WELL BY 06Z SATURDAY...WEAKENING BY 12Z. THOUGH MODELS ALWAYS HAVE DIFFICULTY WITH THE MESO/SYNOPTIC INTERACTIONS ANY MCS WOULD LIKELY SUPPRESS THE WARM FRONT SOMEWHAT ON SATURDAY MORNING PRIOR TO THE FRONT LIFTING NORTH LATER IN THE AFTERNOON. THE BETTER CHANCES FOR STORMS WILL SHIFT ALONG THE BOUNDARY AS A STRONGER H500 WAVE FINALLY ARRIVES BY SATURDAY EVENING AND SUNDAY. BOTH 00Z/12Z SOLNS OF MOST MODELS CONTINUE TO INDICATE THAT THE BEST CHANCES FOR WIDESPREAD THUNDER WILL BE ON SUNDAY. GIVEN THE AMOUNT OF INSTABILITY OVER THE NEXT 72 HOURS...MOST STORMS HAVE A CHANCE OF BEING SEVERE. THE MAIN THREAT WILL REMAIN WIND AND HAIL FOR THE NEXT SEVERAL DAYS. THE TORNADO THREAT IS LOW BUT GIVEN THE HIGH INSTABILITY CANNOT BE DISCOUNTED EARLY IN ANY DEVELOPING EVENT. THUS...SLIGHT RISKS ARE WARRANTED THROUGH THE PERIOD. WITH THE STRONGER WAVE COMING THROUGH SUNDAY...THE PERSISTENT TROUGH OVER THE CENTRAL US WILL FINALLY MOVE EAST WITH A BREAK IN THE ACTIVE WEATHER PATTERN THROUGH THE END OF THE PERIOD. COOLER WEATHER WILL BE THE RULE AS WELL. HIGHS IN THE NEXT 2 TO 3 DAYS WILL REMAIN ABOVE AVERAGE WITH 70S TO MID 80S AND HUMID LOWS IN THE 60S. NEXT WEEK OFFERS MORE SEASONAL HIGHS/LOWS IN THE 60S TO LOWER 70S FOR HIGHS AND 40S TO NEAR 50 FOR MINS. RAINFALL AMOUNTS AGAIN LOOK ROBUST THROUGH SUNDAY WITH 1 TO 3 INCH TOTALS POSSIBLE ON AVERAGE WITH LOCALIZED HIGHER AMOUNTS FOR THE 4 DAY TOTAL. FOR NOW...NO FAVORED AREA OF HIGH IMPACT SO HEADLINES FOR ANY HYDRO ISSUES WILL NOT BE CONSIDERED AT THIS TIME BUT EVALUATED EACH PACKAGE FOR ANY PERSISTENT TRENDS. && .AVIATION...04/00Z AVIATION FORECAST CONTINUES TO BE TRICKY WITH REGARDS TO THUNDERSTORM DEVELOPMENT IN THE NEXT 6 TO 12 HOURS. HAVE AN AREA OF STORMS THAT FORM ACROSS NORTHERN IOWA...THAT SHOULD MAINLY IMPACT KMCW IN THE NEXT FEW HOURS. HOWEVER WILL HAVE TO MONITOR TO SEE IF DEVELOPMENT SHOVES A BIT FURTHER SOUTH...AS THEN COULD IMPACT KALO AND KFOD. OTHERWISE BOUNDARY LIFTING NORTH WITH A FEW SHOWERS DEVELOPING ATTM. EXPECT THIS AREA TO BE THE FOCUS FOR POSSIBLY MORE ROBUST THUNDERSTORM DEVELOPMENT BY LATE EVENING INTO THE OVERNIGHT HOURS...MAINLY IMPACTING KOTM...AND MAYBE BRIEFLY IN THE EVENING KDSM. OTHERWISE EXPECT SOME LINGERING CLOUD COVER POSSIBLE INTO FRIDAY...WITH CU FIELD INCREASING IN THE AFTERNOON HOURS AT KDSM AND KOTM FRIDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE && SHORT TERM...LEE LONG TERM...REV AVIATION...BEERENDS
Hazardous weather outlook, May 3, 3:13 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 313 PM CDT THU MAY 3 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-042015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 313 PM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS EVENING AND TONIGHT THUNDERSTORMS ARE DEVELOPING AND WILL CONTINUE TONIGHT AS WELL. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST ALONG AN OUTFLOW BOUNDARY OVER NORTHERN IOWA AND ALSO OVER SOUTHEAST IOWA NEARER A STATIONARY BOUNDARY IN NORTHERN MISSOURI. INSTABILITY WILL ALSO INCREASE OVER WEST CENTRAL IOWA THIS EVENING WITH SOME SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS THOUGH AN ISOLATED TORNADO IS POSSIBLE. LOCALLY HEAVY RAINS AND FLASH FLOODING ARE ALSO POSSIBLE IN SOME OF THE SLOWER MOVING STORMS AS MOISTURE LEVELS REMAIN HIGH ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OUR RECENT ACTIVE WEATHER PATTERN WILL CHANGE LITTLE THROUGH THE WEEKEND WITH OFF AND ON CHANCES FOR THUNDERSTORMS. A FEW OF THESE STORMS MAY STILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAINS AND FLASH FLOODING REMAIN POSSIBLE AS WELL. THE BEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL BE SATURDAY NIGHT AND SUNDAY ACROSS THE REGION. OTHER LESSER THUNDERSTORM CHANCES ARE IN THE FORECAST EARLY NEXT WEEK...BUT THE POTENTIAL FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THE WEEKEND BEGINNING THIS EVENING AND ENDING SUNDAY NIGHT. REV
In the hours before
Local storm report, May 3, 5:22 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
522 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 1 N FOREST CITY 43.28N 93.64W
05/03/2012 E1.00 INCH WINNEBAGO IA STORM CHASER
&&
BEERENDSLocal storm report, May 3, 5:44 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
544 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HEAVY RAIN 4 ESE BANCROFT 43.27N 94.14W
05/03/2012 M3.20 INCH KOSSUTH IA TRAINED SPOTTER
STORM TOTAL RAINFALL SINCE IT STARTED RAINING AROUND 2
PM.
&&
KDLocal storm report, May 3, 6:30 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 4 NNE RUTLAND 42.81N 94.27W
05/03/2012 E1.00 INCH HUMBOLDT IA TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL
&&
BEERENDSLocal storm report, May 3, 6:34 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 8 N HUMBOLDT 42.84N 94.22W
05/03/2012 E1.00 INCH HUMBOLDT IA TRAINED SPOTTER
&&
BEERENDSLocal storm report, May 3, 6:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 8 N HUMBOLDT 42.84N 94.22W
05/03/2012 E1.25 INCH HUMBOLDT IA TRAINED SPOTTER
HAIL COVERING THE GROUND. HAILED FOR ABOUT 12 MINUTES.
&&
KDLocal storm report, May 3, 7:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
738 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 4 NNE DAKOTA CITY 42.78N 94.16W
05/03/2012 E1.00 INCH HUMBOLDT IA TRAINED SPOTTER
QUARTER SIZE HAIL LASTED ABOUT 5 MINTUES.
&&
KDThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 11:32 PM CDT | Flash Flood Watch | DMX | Adams, Appanoose, Clarke, Davis, Decatur, Lucas and 8 more | 9 hr |
| May 4, 2:09 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Union | 51 min |
| May 4, 2:13 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 32 min |
| May 4, 2:45 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 45 min |
| May 4, 2:54 AM CDT | Severe Thunderstorm Warning | DMX | Adams | 51 min |
| May 4, 3:27 AM CDT | Severe Thunderstorm Warning | DMX | Taylor | 48 min |
| May 4, 5:03 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 42 min |
| May 4, 5:44 AM CDT | Flash Flood Warning | DMX | Mahaska, Poweshiek | 4 hr |
| May 4, 4:05 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 55 min |
| May 4, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 38 min |
| May 4, 4:40 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 50 min |
| May 4, 4:46 PM CDT | Tornado Warning | DMX | Palo Alto | 29 min |
| May 4, 4:59 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 46 min |
| May 4, 5:26 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 49 min |
| May 4, 5:30 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 17 min |
| May 4, 5:40 PM CDT | Tornado Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 35 min |
| May 4, 5:46 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 15 min |
| May 4, 6:00 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 60 min |
| May 4, 6:37 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 23 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.